# SDR SWAA2022021825493

- Difficulty date: August 23, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FSD MOP SILL WEB LOWER SURFACE FWD OF STA 312 / REMOVED CORROSION ON FSD MOP SILL WEB LOWER SURFACE FWD OF BS312 MAT. LOSS IS MORE THAN 25% THEREFORE FOUND TO BE OUT OF LIMITS PER REF BS737 SRM 53-10-15-1A-2 ALLOWABLE DAMAGE 2. 4678C 25AUG18 W=2'; L=1'; D=.030' ORIGINAL THICKNESS IS .063' 92462U 25AUG18 LEAD 98 25AUG18 INSP 24 25AUG18. REMOVED AND REPLACED FSD MOPSILL WEB IAW SRM 51-40-02-0G-0; FSD MOPSILL WEB WAS REPLACED ON CARD #T827305
